Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nimodipine- Cam W. or Sunnely michael

Posted by kregpark@yahoo.com on October 11, 2001, at 4:08:44

In reply to Re: Nimodipine- Cam W. or Sunnely, posted by michael on October 6, 2001, at 22:16:09

As several posters said, that is (oops forgot the name)

I've taken Nardil medium dose (keeps side effects away) for several years.
My docs have never recommended an antidote for me, even in earlier 2 year
steady use at high dose taken alone (90mg).
My 2 main docs for Nardil have not been concerned, just
for me to seek out medical assistance if suspecting anything.
Of course I have never had anything close to hypertensive crisis.
I bet you'd have a hard time finding anyone who did!

kreg


> Is nimodipine the med sometimes discussed as an "antidote" to maoi hypertensive crises? - lowering blood pressure? Just wondering if this is the same med, or if I'm confusing it w/something else...
>
>
>
> > > Hello CamW./Sunnely. I'm looking for help. Is it safe
> > > to combine Nimodipine with Lithium and Trilafon?
> > > I very much appreciate your help.
> > >
> > > Anna P.
> >
> >
> > Hi Anna.
> >
> > I think the only thing you need to pay attention to is that the nimodipine and Trilafon (perphenazine) together might significantly lower your blood pressure.
> >
> >
> > - Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kregpark@yahoo.com thread:80043
URL: http://www.dr-bob.org/babble/20011007/msgs/80957.html